# SDR A6WA201441172

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PANEL WHERE RADIUS OF TOP 7 MID STEPS JOIN CRACKED.  REPAIRED PAX DOOR FWD PANEL IAW REO 601R-52-11-702 REV C.
